3 doctors weighed in:

Will sucralfate cause my ankles to swell?

3 doctors weighed in
Dr. Sidney Vinson
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: No

This medication is not absorbed at all and should not cause any significant side effects other than constipation (or elevated blood sugars with the suspension).

In brief: No

This medication is not absorbed at all and should not cause any significant side effects other than constipation (or elevated blood sugars with the suspension).
Dr. Sidney Vinson
Dr. Sidney Vinson
Thank

In brief: Perhaps, but

That would not be a common side effect of that medication.
Talk to your doctor and/or pharmacist about this.

In brief: Perhaps, but

That would not be a common side effect of that medication.
Talk to your doctor and/or pharmacist about this.
Dr. Joseph Newman
Dr. Joseph Newman
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors